# SDR AALA202202099684

- Difficulty date: February 3, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 24,029 hours, 7,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367660000000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 231LF DELAMINATED. ** SUPPLEMENTAL REPORT FOR AALA202202049684: REPAIRED FLOOR PANEL PER SRM 53-02-00-300-013** (CLOSED)
